# SDR SWAA2015022436864

- Difficulty date: February 18, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 36,012 hours, 20,735 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLIGHT DECK NR 1 WINDOW FRAME CRACKED ON INNER SURFACE F UPPER OTBD CORNER APPROX 100".  REPAIRED FRAME IAW ACO.
